Alert archive / New Mexico / Flash Flood Warnings in 2015

Flash Flood Warning 29, NWS Albuquerque, NM

July 6, 2015Santa Fe County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 6, 2015, 12:36 PM MDT for Santa Fe County, New Mexico. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2015, 12:36 PM MDT (18:36 UTC)
Expired
Jul 6, 2015, 2:30 PM MDT
In force
114 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Santa Fe County, NM

The radar

The Albuquerque radar (KABX), 110 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 6.6 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2015-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 31 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2015-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
31 J/kg
Mixed-layer CIN
-143 J/kg
Mixed-layer LCL
1170 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-67 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

739 
WGUS55 KABQ 061836
FFWABQ
NMC049-062030-
/O.NEW.KABQ.FF.W.0029.150706T1836Z-150706T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1236 PM MDT MON JUL 6 2015

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN SANTA FE COUNTY IN NORTH CENTRAL NEW MEXICO...

* UNTIL 230 PM MDT
    
* AT 1230 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND 
  AUTOMATED RAIN GAUGES INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN 
  ALONG THE WEST SLOPE OF SANGRE DE CRISTO MOUNTAINS TO THE EAST OF 
  SANTA FE. RAINFALL RATES OF 1.5 INCHES PER HOUR ARE OCCURRING... 
  WITH OVER AN INCH ALREADY AT THE SANTA FE SKI AREA. THIS HEAVY 
  RAIN WILL IMPACT DRAINAGES ALONG HYDE PARK ROAD AND ENTER THE 
  SANTA FE RIVER WATERSHED EAST OF THE MCLURE RESERVOIR. 

* LOCATIONS IMPACTED INCLUDE...
  SANTA FE SKI BASIN...HYDE MEMORIAL STATE PARK... GLORIETA...
  CANADA DE LOS ALAMOS... RECREATION AREAS ABOVE MCLURE RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.

&&

LAT...LON 3585 10572 3555 10572 3555 10586 3564 10592
      3579 10594

$$

GUYER
2 follow-up statements
312 
WGUS75 KABQ 061937
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
137 PM MDT MON JUL 6 2015

NMC049-062030-
/O.CON.KABQ.FF.W.0029.000000T0000Z-150706T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA FE-
137 PM MDT MON JUL 6 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM MDT FOR
NORTHEASTERN SANTA FE COUNTY...

AT 136 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND AUTOMATED
RAIN GAUGES INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE 
WARNED AREA. RAIN GAGES REPORTED BETWEEN ONE HALF INCH AND 1.5 
INCHES OVER THE AREA ALONG HYDE PARK ROAD...WITH LOCALLY HIGHER 
AMOUNTS UP TO 2 INCHES INDICATED BY RADAR. THE HEAVIEST RAINFALL IS 
COMING TO END...HOWEVER THE FLASH FLOOD THREAT CONTINUES.

LOCATIONS IMPACTED INCLUDE... FAR NORTHEASTERN SANTA FE... 
GLORIETA...HYDE MEMORIAL STATE PARK...TESUQUE AND CANADA DE LOS 
ALAMOS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.

&&

LAT...LON 3585 10572 3555 10572 3555 10586 3564 10592
      3579 10594

$$

GUYER
899 
WGUS75 KABQ 062023
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
223 PM MDT MON JUL 6 2015

NMC049-062033-
/O.EXP.KABQ.FF.W.0029.000000T0000Z-150706T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA FE-
223 PM MDT MON JUL 6 2015

...THE FLASH FLOOD WARNING FOR NORTHEASTERN SANTA FE COUNTY WILL
EXPIRE AT 230 PM MDT...

THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED 
TO POSE A THREAT. HOWEVER...LIGHT TO MODERATE RAIN MAY CONTINUE 
ACROSS THE WARNED AREA. ARROYOS...CREEKS AND STREAMS MAY CONTINUE TO 
HAVE HIGH WATER FLOWS. 

LAT...LON 3585 10572 3555 10572 3555 10586 3564 10592
      3579 10594

$$

34

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 11:35 AM MDT, 1 hour 1 minute earlier.

Area forecast discussion, Jul 6, 11:35 AM MDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1135 AM MDT MON JUL 6 2015

.AVIATION...
18Z TAF CYCLE
SCT TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL OCCASIONALLY
OBSCURE MTS WITH MVFR TO BRIEFLY IFR CIGS/VSBYS. SFC FRONT WILL
TRACK THROUGH ERN NM AND PUSH INTO THE RGV BEFORE 06Z...THEREFORE
EXPECT ELY WIND GUSTS TO AROUND 35KT NEAR GAPS IN THE CENTRAL MT
CHAIN. AREAS OF MVFR TO IFR CIGS TO DEVELOP ALONG THE CENTRAL MT
CHAIN AND ERN PLAINS BY 06Z AND OBSCURE HIGHER
TERRAIN...PERSISTING UNTIL 07/15Z.

&&

.PREV DISCUSSION...1052 AM MDT MON JUL 6 2015...
.UPDATE...
A VERY ACTIVE PERIOD WITH TORRENTIAL RAINFALL IS ON TAP FOR THE
NEXT 12 TO 18 HOURS. EXPANDED FFA WEST TO ACCOUNT FOR ACTIVITY
THROUGH THE OVERNIGHT AS FRONT MOVES THROUGH THE CENTRAL VALLEY.
WAS NOT AS CONFIDENT WEST OF ABQ HOWEVER VERY HEAVY RAINS FROM
LAST EVENING ALONG THE DIVIDE HAVE SET THE ANTECEDENT CONDITIONS
IN PLACE. PWAT VALUES ARE IN THE TARGET RANGE OF 1.2 TO 1.3 WITH
A LOW LEVEL SURFACE BOUNDARY...WEAK STEERING FLOW...SUFFICIENT
INSTABILITY...AND A DRY PUNCH ON THE WESTERN PERIPHERY OF THE
MONSOON PLUME.

GUYER

&&

.PREV DISCUSSION...314 AM MDT MON JUL 6 2015...
.SYNOPSIS...
THE MONSOON IS IN FULL SWING THIS WEEK...WITH SIGNIFICANT RAINFALL
FORECAST ACROSS PORTIONS OF NEW MEXICO. THE BEST CHANCES FOR HEAVY
RAIN WILL BE ACROSS THE NORTHEAST QUARTER THIS AFTERNOON...THEN
SPREAD TO INCLUDE MUCH OF CENTRAL AND SOUTHEAST PORTIONS OF THE
AREA TONIGHT AS A BACKDOOR FRONT MAKES SOUTHWEST PROGRESS. RAIN
CHANCES WILL FOCUS ACROSS CENTRAL NEW MEXICO TUESDAY AND WELL
BELOW NORMAL TEMPERATURES WILL PREVAIL. COVERAGE OF STORMS
DECREASE WEDNESDAY ONLY TO INCREASE AGAIN THURSDAY AND FRIDAY WITH
A MONSOON MOISTURE PLUME MOVING INTO THE AREA. HIGH TEMPERATURES
WILL REMAIN BELOW NORMAL THROUGH THE WORK WEEK WITH A RISE TO NEAR
NORMAL OVER THE WEEKEND AS HIGH PRESSURE BEGINS TO STRENGTHEN OVER
THE STATE.

&&

.DISCUSSION...
PWATS WERE EVEN MORE IMPRESSIVE ON THE 00Z UPPER AIR SOUNDINGS
COMPARED TO 24HRS AGO...NEAR DAILY RECORD VALUES AT KTWC...KEPZ
AND KABQ. ANOTHER ROUND OF STORMS FORECAST TODAY...WITH GOOD
COVERAGE AND LOCALLY HEAVY RAINFALL AMOUNTS NEAR 2.0 INCHES. THE
BEST CHANCES WILL BE ALONG/NEAR A BACKDOOR FRONT ACROSS THE
NORTHEAST QUARTER WHERE A FLASH FLOOD WATCH IS CURRENTLY IN
EFFECT. THE WATCH MAY NEED TO BE EXPANDED FURTHER WEST TO INCLUDE
THE SANDIAS/MANZANOS...THE SANTA FE METRO AND THE TUSAS/JEMEZ
MOUNTAINS WHERE CONVECTION MAY GO ALL NIGHT WITH UPSLOPE FLOW
FORCING AND AN EXTREMELY BUOYANT AIRMASS. STRONG EAST CANYON/GAP
WINDS ARE FORECAST TO DEVELOP THIS EVENING IN THE RIO GRANDE
VALLEY...AIDED BY CONVECTIVE OUTFLOWS...AND MAY TRIGGER/SUSTAIN
ONGOING CONVECTION BETWEEN THE ABQ/SAF METRO AREAS.

WELL BELOW NORMAL TEMPERATURES FORECAST TUESDAY THANKS TO THE
RAIN-COOLED FRONTAL LAYER AND ABUNDANT CLOUD COVER...WHICH MAY
LIMIT CONVECTION AND FAVOR SHOWERS OR SOME STRATIFORM RAIN. BEST
RAIN CHANCES TUESDAY WILL BE ACROSS CENTRAL NEW MEXICO. SHORTWAVE
RIDGING FORECAST WEDNESDAY AHEAD OF AN EASTWARD-BOUND PACIFIC LOW
MOVING INTO CENTRAL CALIFORNIA. PLENTY OF MOISTURE FOR ANOTHER
ROUND OF STORMS WEDNESDAY...FAVORING THE EASTERN PLAINS WHERE A
FEW STORMS MAY BECOME STRONG.

THE SHORTWAVE RIDGE SHIFTS EAST WEDNESDAY NIGHT INTO THURSDAY AND
A MONSOON MOISTURE PLUME WILL ADVECT NORTH ACROSS EASTERN ARIZONA
AND NEW MEXICO AHEAD OF THE SLOW MOVING PACIFIC LOW. THIS MOISTURE
PLUME WILL BE ORIENTED OVER OUR AREA THU/FRI AND LEAD TO SCATTERED
TO NUMEROUS STORMS WHICH WILL KEEP HIGH TEMPERATURES BELOW NORMAL
THROUGH THE END OF THE WORK WEEK.

MORE STORMS FORECAST SAT/SUN...BUT WITH A GRADUAL DOWNTREND IN
COVERAGE AS AN UPPER HIGH EXPANDS OVER THE REGION. LOOK FOR HIGH
TEMPERATURES TO TREND BACK TO NORMAL DURING THIS PERIOD AND FOR
STORMS TO BE MORE LOCKED-ON TO THE HIGHER TERRAIN. MODERATE
FORECASTER CONFIDENCE ON THIS TREND OVER THE WEEKEND WITH BOTH THE
00Z ECMWF AND GFS SHOWING THE SAME PATTERN AND WITH GOOD RUN-TO-
RUN CONSISTENCY.

11

&&

.FIRE WEATHER...
WIDESPREAD WETTING PRECIPITATION...ELEVATED HUMIDITY AND COOLER
TEMPERATURES WILL PRECLUDE ANY CRITICAL FIRE WEATHER CONDITIONS
THE NEXT COUPLE OF DAYS. A VERY MOIST AND UNSTABLE AIRMASS WILL
AWAIT OVER NM...EAGER TO GREET A BACK DOOR FRONT THAT WILL SPILL
INTO THE NORTHEAST QUADRANT OF THE STATE TODAY. THIS WILL SET THE
STAGE FOR SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORM WITH THE
MOST WIDESPREAD WETTING PRECIPITATION BEING ALONG AND EAST OF THE
SANGRE DE CRISTOS TODAY. SOME LOCALLY HEAVY RAINFALL WILL ALSO BE
POSSIBLE IN THIS NORTHEASTERN SECTION OF THE FORECAST AREA.
TEMPERATURES WILL REACH WITHIN A COUPLE DEGREES OF NORMAL IN MOST
LOCATIONS TODAY...THE EXCEPTION BEING THE NORTHEAST WHERE THE
FRONT WILL USHER IN COOLER READINGS AND HIGHER DEWPOINTS.

THE FRONT SHOULD SPILL INTO THE UPPER TO MIDDLE RIO GRANDE VALLEY
BEFORE DARK...BRINGING GUSTY GAP/CANYON WINDS WEST OF TAOS
CANYON...GLORIETA PASS...BEAR/TIJERAS CANYON...AND ABO PASS. INTO
THE EVENING PRECIPITATION WILL FAVOR THE CENTRAL MOUNTAIN
CHAIN...SPILLING ONTO THE JEMEZ AND SAN JUAN/TUSAS...AND PERHAPS
EVEN TO THE CONTINENTAL DIVIDE THROUGH THE EARLY MORNING HOURS
TUESDAY. LOOK FOR EXCELLENT HUMIDITY RECOVERY OF 80 TO 100 PERCENT
IN ALMOST EVERY ZONE BY TUESDAY MORNING.

THE AIRMASS SHOULD STABILIZE IN THE FAR EASTERN PLAINS ON
TUESDAY...LIMITING STORM DEVELOPMENT THERE...BUT NUMEROUS STORMS
SHOULD STILL IMPACT MUCH OF THE AREAS BETWEEN THE CENTRAL MOUNTAIN
CHAIN AND THE CONTINENTAL DIVIDE TUESDAY AFTERNOON/EVENING.
TEMPERATURES WILL BE 5 TO 15 DEGREES BELOW AVERAGE TUESDAY WHICH
WILL KEEP HUMIDITY ELEVATED. WINDS WOULD STAY EAST SOUTHEAST OVER
MUCH OF THE EASTERN HALF OF THE STATE TUESDAY WITH SOME SURFACE
CONVERGENCE LIKELY SETTING UP NEAR THE CONTINENTAL DIVIDE AND LIGHT
WEST WINDS ON THE WESTERN SIDE OF IT. OVERALL SPEEDS WILL STAY LIGHT
BY TUESDAY AFTERNOON...ASIDE FROM ANY THUNDERSTORM OUTFLOWS.

WESTERLY FLOW ALOFT WILL BLANKET NM FOR THE SECOND DAY IN A ROW ON
WEDNESDAY WHILE SURFACE WINDS VEER MORE SOUTH SOUTHWEST ACROSS THE
FORECAST AREA. SOME DRIER AIR IS ADVERTISED TO WORK INTO WESTERN
NM...AND THIS COULD POTENTIALLY SHOVE THE BEST CHANCES FOR WETTING
PRECIPITATION TO THE CENTRAL TO EASTERN ZONES. TEMPERATURES WOULD
REBOUND...BUT WOULD STILL BE A FEW DEGREES SHY OF AVERAGE FOR EARLY
JULY. LOWEST HUMIDITY WOULD BE FOUND IN THE SAN JUAN BASIN
WEDNESDAY...BUT STILL AT OR ABOVE 20 PERCENT.

WITH LOW PRESSURE WORKING INLAND OVER CA AND EVENTUALLY EJECTING
NORTHEASTWARD LATE IN THE WORK WEEK...THE SUBTROPICAL PLUME OF
MOISTURE SHOULD STAY SQUEEZED OVER NM. THIS WILL KEEP SHOWERS AND
THUNDERSTORMS GOING THURSDAY AND FRIDAY. HIGH PRESSURE IS THEN
ADVERTISED TO MIGRATE BACK OVER NM...BRIEFLY REDUCING STORM
POTENTIAL THIS WEEKEND.

52

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES...
NMZ504-506>508-510>514-516>522-524-526.

FLASH FLOOD WATCH UNTIL 10 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES... NMZ515-523-527>537-539.

&&
Hazardous weather outlook, Jul 6, 5:37 AM MDT, 6 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
537 AM MDT MON JUL 6 2015

NMZ501>540-071200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
537 AM MDT MON JUL 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL PRODUCE VERY HEAVY RAIN ACROSS THE NORTHEAST
QUARTER OF NEW MEXICO TODAY AND TONIGHT...WHERE A FLASH FLOOD
WATCH IS IN EFFECT. ELSEWHERE...LOCALLY HEAVY RAINFALL AMOUNTS
NEAR 2 INCHES ARE POSSIBLE AND MAY CAUSE LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

LOCALLY HEAVY RAINFALL AMOUNTS NEAR 2 INCHES ARE POSSIBLE THROUGH
FRIDAY AND MAY LEAD TO LOCALIZED AREAS OF FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND FLOODING THROUGH
THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ
OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS
AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N
M W X.

11

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 6:38 PM MDTAreal Flood AdvisoryABQCatron, Cibola112 min
Jul 5, 6:53 PM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval, Santa Fe112 min
Jul 5, 8:53 PM MDTFlash Flood WatchABQ25 hr
Jul 5, 8:59 PM MDTAreal Flood AdvisoryABQTaos2 hr
Jul 6, 12:11 PM MDTAreal Flood AdvisoryABQRio Arriba94 min
Jul 6, 12:42 PM MDTAreal Flood AdvisoryABQRoosevelt2 hr
Jul 6, 12:45 PM MDTAreal Flood AdvisoryABQMcKinley90 min
Jul 6, 12:58 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel2 hr
Jul 6, 1:35 PM MDTAreal Flood AdvisoryABQSanta Fe85 min
Jul 6, 1:54 PM MDTAreal Flood AdvisoryABQCurry, Roosevelt111 min
Jul 6, 2:01 PM MDTAreal Flood AdvisoryABQTaos119 min
Jul 6, 2:06 PM MDTAreal Flood AdvisoryABQRio Arriba, Sandoval84 min
Jul 6, 2:16 PM MDTFlash Flood WarningABQGuadalupe, San Miguel119 min
Jul 6, 2:39 PM MDTAreal Flood AdvisoryABQTorrance111 min
Jul 6, 2:46 PM MDTAreal Flood AdvisoryABQRio Arriba, Santa Fe119 min
Jul 6, 3:12 PM MDTFlash Flood WarningABQRio Arriba, Santa Fe2 hr
Jul 6, 3:20 PM MDTAreal Flood AdvisoryABQGuadalupe115 min
Jul 6, 3:43 PM MDTTornado WarningABQGuadalupe11 min
Jul 6, 3:50 PM MDTAreal Flood AdvisoryABQCurry, De Baca, Quay, Roosevelt115 min
Jul 6, 3:53 PM MDTSevere Thunderstorm WarningABQGuadalupe31 min
Jul 6, 4:16 PM MDTSevere Thunderstorm WarningABQGuadalupe, Quay44 min
Jul 6, 4:17 PM MDTAreal Flood AdvisoryABQBernalillo, Santa Fe, Torrance88 min
Jul 6, 4:30 PM MDTFlash Flood WarningABQBernalillo, Santa Fe, Torrance60 min
Jul 6, 4:48 PM MDTAreal Flood AdvisoryABQBernalillo117 min
Jul 6, 4:56 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe, Quay, San Miguel3 hr
Jul 6, 5:41 PM MDTAreal Flood AdvisoryABQValencia94 min

Nearby

Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.